# SDR 04FDEA00320

- Difficulty date: February 5, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - FOUND OUTBOARD FLAP, INBOARD FWD HINGE MOUNTING HOLE (7) INBOARD SPOT FACE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75243 - WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - LT OUTBD. FLAP INBD HINGE BRACKET REPAIR
